# SDR UALA2013071004803

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 64,788 hours, 8,995 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL STROBE LIGHT INOPERATIVE.   FOUND 115VAC AT CONNECTOR AT POWER SUPPLY DM33425A SUSPECT WIRING BETWEEN POWER SUPPLY AND LIGHT ASSY.  REPLACED HARNESS BETWEEN LIGHT ASSY AND FIREWALL. IAW WD33-44-12. REPLACED LIGHT ASSY AND POWER SUPPLY AGAIN IAW MM, OPS NORMAL.
